News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: constant pain in upper abdomen


 LoveStoned - Sun Dec 02, 2007 10:36 pm

I know that I have gallstones and I've recently been having attacks often. I had one this past wednesday that lasted for 12 hours but ever since then I've had a dull pain in my upper abdomen that wont go away. I had another gallbladder attack on saturday that only lasted maybe 2 or 3 hours and that dull pain is still there. I feel it in my abs and back. I vomited during both my gallbladder attacks and during the wednesday attack I had to urinate and when I wiped there was blood. I'm not sure if that's a problem for if I'm just spotting before my period. I havent had that happen again though. I'm worried about the pain in my abdomen because it never goes away. It's not a shooting pain, it's just uncomfortable and it goes straight through to my back with occassional, sharp pains near my heart and lower right side of my stomach. I've also found myself having to urinate very often, probably between 10 and 15 times a day and I'm always thirsty. I also experience extreme hunger but when I try to eat I get full very fast and I can feel the pain in my abs start to flare up.
I'm female, obviously, 25 years old, I'm not pregnant nor do I have a chance at being pregnant and have no other medical conditions. I was treated for pancreaitis in october due to a lodged gallstone. Any idea what I should do?
 Dr. Chan Lowe - Wed Dec 05, 2007 9:36 pm

User avatar Hi LoveStoned,

I would recommend you see your doctor. It sounds like you may have an infection of the gallbladder.

Another possibility is a kidney/bladder infection. Your doctor can evaluate for this also.

Both these conditions need antibiotics to clear up.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here